The normal fundamental system of solutions of a linear homogeneous differential equation
Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1536-1537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_8_a17,
author = {G. R. Gemedzhiev},
title = {The normal fundamental system of solutions of a linear homogeneous differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1536--1537},
year = {1968},
volume = {4},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_8_a17/}
}
G. R. Gemedzhiev. The normal fundamental system of solutions of a linear homogeneous differential equation. Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1536-1537. http://geodesic.mathdoc.fr/item/DE_1968_4_8_a17/